By Topic

Consistent estimation of the cyclic autocorrelation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Genossar, M.J. ; ECI Telecom, Petah Tikva, Israel ; Lev-Ari, Hanoch ; Kailath, T.

The cyclic autocorrelation is often used to describe nonstationary random processes. The authors investigate the conditions under which the cyclic autocorrelation can be estimated consistently in mean square for discrete time Gaussian processes. They extend and generalize results of Hurd (1989) and refine results of Boyles and Gardner (1983). They derive necessary and sufficient conditions for consistency in mean square of an estimator, which are in the form of a single sum of autocorrelation coefficients, in the form of a double sum of autocorrelation coefficients, in the bifrequency domain and in terms of the average spectrum. They also discuss the rate of convergence for this estimator

Published in:

Signal Processing, IEEE Transactions on  (Volume:42 ,  Issue: 3 )